# SDR 2003F00074

- Difficulty date: January 2, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Aircraft time: 62,930 hours, 17,173 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS PATHWAY LIGHTING AT ROW 1-5 RIGHT, INOPERATIVE INCLUDING FORWARD GALLEY.  REMOVED MOISTURE AND CLEANED CONTACTS ON EGRESS PATHWAY LIGHTING ROW 5 THRU FORWARD GALLEY RIGHT SIDE.
